Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Free groups, Hirsch-Plotkin radicals, and applications to geometry

Authors: L. Auslander and E. Schenkman
Journal: Proc. Amer. Math. Soc. 16 (1965), 784-788
MSC: Primary 20.10; Secondary 53.66
MathSciNet review: 0180596
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10, 53.66

Retrieve articles in all journals with MSC: 20.10, 53.66

Additional Information

PII: S 0002-9939(1965)0180596-7
Article copyright: © Copyright 1965 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia